# SDR A6WA201140845

- Difficulty date: August 24, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Eroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT CLEATS CORRODED.  REPAIRED PAX DOOR AFT CLEAT BY DUPLICATING AND INSTALLING REPAIRED PAX DOOR FWD CLEAT AND INSTALLED IAW SRM 53-00-00 & SRM 51-42-06.
